cardiologist-icon
My father had a BP of 190/100
I gave tab.Amlodepine 5 mg at 7.30 pm and checked the pressure at 10 pm and it was 185/100 so I gave tab.telmisartan 40mg at 10 and now at 11.25 I checked his BP and it was 145/90..is the fall in too rapid? Is there a chance of developing hypotension overnight?
223 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Very unlikely. Do maintain a regular BP monitoring and review with local cardiologist to alter medication for high blood pressure.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.